# SDR SWAA2022021623335

- Difficulty date: June 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140CF HAS EDGE SURFACE CORROSION. / REPLACED THE ACB FLOOR PANEL 140CF WITH NEW PANEL FABRICATED FROM 2024T3 .071 CLAD LOT # 1347031-1 AND APPLIED FINISH PER DWG 453A2610 & SOPM 20-43-03 & AMM 51-21-72-370-804 & SRM 53-60-53-01-1 56708U 26JUN18
